# SDR UIEA2011111200647

- Difficulty date: November 11, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 69,320 hours, 11,762 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE WALK AROUND CHECK OF ACFT.  UPPER SIDE WALL ASSY HINGE COVER ON THE NR 2 ENGINE THRUST REVERSER AND THE ADJACENT STRUT FAIRING PANEL WERE FOUND DAMAGED.  FABRICATED 2 REPLACEMENT BRACKETS,  STRAIGHTEN OUT HINGE COVER,  REINSTALLED HINGE COVER WITH REPLACEMENT BRACKETS.  FABRICATED EXTERNAL REPAIR FILLER, LOCATED AND DRILLEDS AND INSTALLED WET WITH SEALANT.
